# SDR C2XA09IA115

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 18,169 hours, 9,655 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sense Line
- Part number: 14540813413
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2240, THE CREW REPORTED A WING ANTI-ICE FAIL ON 1A TEST WHILE AIRBORNE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-SECURED THE SENSE LINE ON THE LEFT WING ANTI-ICE VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
